# SDR KCSA081161

- Difficulty date: March 9, 2008
- Submitted: March 9, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 86,589 hours, 20,860 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY MLG W/W LONGERON CRACKED AT BS 1480 BELOW THE OVERWING LONGERON EXTENSION FITTING.
